Repositorio de producción científica de la Universidad de Sevilla

Asymptotic derivation of a Navier condition for the primitive equations


Advanced Search
Opened Access Asymptotic derivation of a Navier condition for the primitive equations
Show item statistics
Export to
Author: Bresch, Didier
Guillén González, Francisco Manuel
Masmoudi, Nader
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2003-03
Published in: Asymptotic Analysis, 33(3-4), 237-259
Document type: Article
Abstract: This paper is devoted to the establishment of a friction boundary condition associated with hydrostatic Navier-Stokes equations (also called primitive equations). Usually the Navier boundary condition is used, as a wall law, for a fluid governed by Navier-Stokes equations when we want to model roughness. We consider here an anisotropic Navier boundary condition corresponding to the anisotropic Navier-Stokes equations. By an asymptotic analysis with respect to the aspect ratio of the domain, we obtain a friction boundary condition for the limit system, that is for the primitive equations. This asymptotic boundary condition only concerns the trace of the horizontal components of the velocity field and the trace of its vertical derivative.
Size: 12.22Mb
Format: PDF


This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)